I started the Nuvaring this past month, removed it on Thursday and my withdrawal bleed began Saturday evening. However today I had the absolute oddest experience with the discharge.
It started this morning with mild cramping that progressed to severe, can't function cramping by the afternoon, which for me is normal enough as I'm prone to severe cramping. However what was really bizarre was that when I went to the bathroom (while I was experiencing severe cramping) I removed my tampon and a piece of white tissue about 4 or 5cm in length that I can only describe as similar to raw chicken skin existed my vagina. I've never experienced this before and my cramps began to die down after I'd expelled this tissue and I was wondering if you knew what this might have been. Is it something I should talk to the doctor about and might be related to the NuvaRing?
Posts: 243 | From: British Columbia, Canada | Registered: Mar 2010
| IP: Logged |
I don't see any reason not to just call in and check about it. However, changes in discharge, and sometimes truly funky discharges, are one common side effect of the ring.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67213 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.